# SDR SWAA2021110133431

- Difficulty date: October 17, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 51,620 hours, 26,930 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT AFT I/B TRACK OUT LIMITS.  R & R THE SEAT TRACK IAW  AMM 25-11-11-400-801.
